Page 1 of 1
dark grey vomit
Posted: Wed Aug 16, 2017 8:01 am
My mum was diagnosed with stage 4 pc in December, no chemo, only natural supplements, and has been well up until the last few weeks, although very, very thin and tired. She started experiencing debilitating nausea a few weeks ago and has spent the last 2 days in bed, and vomiting dark grey liquid (not eaten in 2 days). During this time she is taking 6mg a day of a new drug prescribed to help, don't have it in front of me but its used for schizophrenia. She is worse and I'm wanting some guidance on if this sounds like we are at end stage, or if it could be a drug side effect? I am on holiday at the moment so I'm getting info second hand from other family members, but want to know if this is stuff to expect, and if so, what next?
Re: dark grey vomit
Posted: Wed Aug 16, 2017 9:58 am
Thank you for your post on the forums.
I am sorry to hear that your mum has been unwell in the past few weeks.
I appreciate that you are getting second hand information due to your holiday, but are you able to get your family member to give us a call on the support line ? (number below in signature)
It would be helpful to know the name of the drug and also a little more about the nature of the vomiting - you mention it is dark grey - do you have any more information about this? Has your family member called the gp to see your mum or taken her to see the gp?
Also, you mention that she is very thin - do you know whether your mum was ever prescribed pancreatic enzymes to help her to digest the food she was eating?
Jss - if you are able to let your family know that we are accessible for them should they need any help?
Pancreatic Cancer Specialist Nurse
Pancreatic Cancer UK
support line: 0808 801 0707